# SDR SWIA202053004

- Difficulty date: August 21, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLES ON INBOARD SIDE OF RBL 9 AND LBL 9 AT FS 280  FOUND TO BE OVERSIZED.  C-CHECK RO 10/1/2020.  REPAIRED FASTENER HOLES ON INBOARD SIDE OF RBL 9 AND LBL 9 AT FS 280.0, IAW REO.  COMPLIED WITH TASK CARD AND M-337 ATTACHED.  WEIGHT AND BALANCE NOT AFFECTED.
